# SDR UPS06448508

- Difficulty date: October 25, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5240 · Service Doors
- Part: Stiffener
- Part number: 65B01893601
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L3 DOOR FWD LWR CORNER REVEAL ATTACH STIFFENER CRACK, CRACK LENGTH 3/8".  L3 DOOR FWD LOWER CORNER REVEAL ATTACH STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG9 AND 51-30-02.
